# SDR REXA2022093002159

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: CC670180544
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HINGE #3 FITTING INBOARD AND OUTBOARD LUGS TO BE DAMAGED.	REPAIRED RH WING AILERON HINGE FITTING NO.3
